# SDR DXTA200501041

- Difficulty date: October 28, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600425
- Aircraft time: 7,298 hours, 6,042 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Part serial: 3842
- Condition: Malfunctioned
- Location: Anti Skid Sys
- Part time: 7,298 hours, 6,042 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CAPT LEFT BRAKE PEDAL INTERMITTENTLY LOSES PRESSURE IN TURNS.  REMOVED AND REPLACED LT ANTI SKID TRANSDUCER IAW CE 560 MM 32-42-07.
